# SDR AALA20001940

- Difficulty date: November 3, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED, .25 INCH, IN RADIUS AT STATION 154.  INSTALLED SPLICE IN LONGERON PER SRM 53-02.  (M)
